# SDR VNAA2019122699906

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FS350 WAS BADLEY CORRODED.  UPON FURTHER EVALUATION, FOUND RT FLOOR SILL FROM BS 349-409 TO BE CORRODED BEYOND LIMITS. REMOVED CORRODED SILL IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.   INSTALLED THE NEW RT FLOOR SILL AS REQUIRED IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.
